# SDR COMA0360553

- Difficulty date: December 15, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 16,389 hours, 16,090 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Part time: 16,389 hours, 16,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SIDE OF FS 621 BULKHEAD IS CHAFED AT FOUR LOCATIONS.  REMOVED FASTENERS, BLENDED OUT DAMAGED AREAS, PERFORMED EDDY CURRENT INSPECTION, ALODINED AND INSTALLED FASTENERS IAW WVAC EO 601R-53-4466.
